# SDR BIG2008F00000

- Difficulty date: July 14, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N107BH
- Make and model: Casa C212CC
- Aircraft serial: 165
- Engine: Garrtt TPE33110R
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Control
- Part number: 8954817
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 4,497 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON THE LT ENG WITH THE SPEED LEVERS EET AT 100 PERCENT AND YOU TRY TO BRING THE POWER LEVER BACK TO CRUISE, AT ABOUT 70 PERCENT TO 80 PERCENT TORQUE THE RPM DROPS TO 93 PERCENT.  TORQUE TEMP AND FUEL FLOW WILL INCREASE TO A HIGHER SETTING ON ITS OWN MAKING CONTROL OF THE PROP DIFFICULT.  PILOT PERFORMED OF A COMMANDED ENG SHUTDOWN ON THE LT ENG AND LANDED NORMALLY.  (K)
